Alert archive / Oklahoma / Tornado Warnings in 2013
Tornado Warning 18, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 19, 2013, 5:30 PM CDT for Lincoln County, Payne County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2013, 5:30 PM CDT (22:30 UTC)
- Expired
- May 19, 2013, 6:00 PM CDT
- In force
- 30 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
Counties Lincoln County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 82 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 2:14 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 10.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 697 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1033 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
207
WFUS54 KOUN 192230
TOROUN
OKC081-119-192300-
/O.NEW.KOUN.TO.W.0018.130519T2230Z-130519T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
530 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN LINCOLN COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN PAYNE COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 600 PM CDT
* AT 527 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS AND STORM
SPOTTERS WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO NEAR
AGRA. DOPPLER RADAR SHOWED THIS TORNADO MOVING NORTHEAST AT 35 MPH.
IN ADDITION TO A TORNADO...LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL
SIZE IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CUSHING...AGRA...AVERY AND PARKLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF YOU
CANNOT GET UNDERGROUND GO TO A STORM SHELTER OR AN INTERIOR ROOM OF A
STURDY BUILDING NOW.
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&
LAT...LON 3582 9690 3596 9699 3613 9663 3610 9662
3585 9662
TIME...MOT...LOC 2229Z 235DEG 29KT 3588 9687
$$
301 follow-up statement
180
WWUS54 KOUN 192243
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
543 PM CDT SUN MAY 19 2013
OKC081-119-192300-
/O.CON.KOUN.TO.W.0018.000000T0000Z-130519T2300Z/
LINCOLN OK-PAYNE OK-
543 PM CDT SUN MAY 19 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
NORTHEASTERN LINCOLN AND SOUTHEASTERN PAYNE COUNTIES...
AT 540 PM CDT...A THUNDERSTORM WITH A HISTORY OF PRODUCING TORNADOES
WAS LOCATED NEAR CUSHING...MOVING NORTHEAST AT 35 MPH.
IN ADDITION TO A TORNADO...GOLF BALL SIZE IS EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CUSHING AND AVERY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
&&
LAT...LON 3585 9662 3587 9684 3601 9688 3613 9663
3610 9662
TIME...MOT...LOC 2240Z 232DEG 29KT 3595 9677
$$
30What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 19, 2:20 PM CDT, 3 hours 10 minutes earlier.
Area forecast discussion, May 19, 2:20 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 220 PM CDT SUN MAY 19 2013 .DISCUSSION... ANOTHER BUSY AFTN AND EVENING EXPECTED ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS WITH STRONG TO SEVERE STORMS. THE DRYLINE CONT TO WORK TOWARD CENTRAL OKLAHOMA AND MOST SHORT RANGE MODELS SHOW DEVELOPMENT MAINLY NEAR AND NORTH OF THE OKLAHOMA CITY METRO THIS AFTN. 18Z SOUNDING CONT TO SHOW SIGNIFICANT CAPPING INVERSION IN PLACE... WHICH IS EXPECTED TO KEEP STORM DEVELOPMENT ISOLATED. HOWEVER WITH THE AMOUNT OF INSTABILITY PRESENT AND FAVORABLE WIND FIELDS ANY STORMS THAT DO DEVELOP WILL LIKELY BECOME SEVERE. STORMS SHOULD MOVE NORTH AND EAST OF THE AREA BY LATE EVENING WITH MUCH OF THE OVERNIGHT RELATIVELY QUIET. LATEST MODEL RUNS HAVE SHOWN A TREND OF BEING A BIT MORE AGGRESSIVE WITH SOUTHWARD PUSH OF SFC FRONT INTO OR SOUTH OF THE I-40 CORRIDOR TO NEAR I-44 BY MONDAY AFTN. THE MODELS ALSO SHOW THE DRYINE ACTUALLY RETREATING BACK TO THE WEST. THIS WILL LEAVE PORTIONS OF CENTRAL AND SOUTHERN OKLAHOMA IN THE WARM SECTOR FOR TOMORROW WITH ANOTHER POTENTIAL DAY WITH SEVERE STORMS. FRONT WILL THEN TRY TO MAKE ITS WAY SOUTH OF THE RED RIVER BRINGING A BIT QUIETER WEATHER TO OKLAHOMA. SOME LOW CHANCES FOR SHWR/TSTM ACTIVITY REMAIN IN THE FORECAST THROUGH MUCH OF THE UPCOMING WEEK... HOWEVER SEVERE WEATHER AFTER MONDAY WILL REMAIN RATHER LOW. AND PERHAPS SOME SLIGHTLY COOLER TEMPS CAN BE EXPECTED... ESPECIALLY ACROSS FAR SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 66 87 63 81 / 50 40 60 30 HOBART OK 63 92 60 83 / 10 20 30 20 WICHITA FALLS TX 69 97 66 85 / 20 40 40 20 GAGE OK 53 82 53 80 / 20 20 20 10 PONCA CITY OK 64 83 60 78 / 60 40 60 20 DURANT OK 71 88 69 83 / 30 50 60 50 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR OKZ033-036-037. TX...RED FLAG WARNING UNTIL 9 PM CDT THIS EVENING FOR TXZ083>089. && 09/30
Hazardous weather outlook, May 19, 1:43 PM CDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
143 PM CDT SUN MAY 19 2013
OKZ004>048-050>052-TXZ083>090-201000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
143 PM CDT SUN MAY 19 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH TEXAS.
LOCATION...
THE MODERATE RISK AREA IS GENERALLY EAST OF A LINE FROM MEDFORD...
TO ENID...TO EL RENO...TO LAWTON...AND NORTH OF A LINE FROM
LAWTON...TO PAULS VALLEY...TO SEMINOLE. A SLIGHT RISK SURROUNDS
THE MODERATE RISK AREA...AND IS GENERALLY EAST OF A LINE FROM
ARNETT...TO TALOGA...TO GRANDFIELD...TO SEYMOUR.
TIMING... THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IS FROM 2 PM
UNTIL MIDNIGHT.
IMPACTS...
HAIL TO THE SIZE OF BASEBALLS AND WIND GUSTS TO MORE THAN 70 MPH
MAY OCCUR WITH THE STRONGER STORMS. TORNADOES WILL ALSO BE
POSSIBLE...ESPECIALLY IN THE AREA FROM NORTH OF OKLAHOMA CITY TO
MEDFORD AND PONCA CITY.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 2 PM UNTIL
MIDNIGHT.
DISCUSSION...
MUCH LIKE YESTERDAY...WARM...HUMID...AND VERY UNSTABLE CONDITIONS
ARE DEVELOPING OVER OKLAHOMA AND NORTH TEXAS THIS AFTERNOON. A FAIRLY
STRONG CAPPING INVERSION IS EXPECTED TO SUPPRESS THUNDERSTORM
DEVELOPMENT UNTIL EARLY AFTERNOON. BY MID-AFTERNOON...DAYTIME HEATING
IS FORECAST TO GREATLY WEAKEN THE INVERSION. A DRYLINE WILL MOVE
EAST FROM THE PANHANDLES INTO WESTERN OKLAHOMA AND TO CENTRAL
OKLAHOMA BY LATE AFTERNOON. CONVERGENCE ALONG THE DRYLINE...PLUS
SUPPORT FROM AN UPPER-LEVEL WAVE...SHOULD PUSH A FEW UPDRAFTS
THROUGH THE CAPPING INVERSION. THE STRONG INSTABILITY WILL RESULT IN
RAPID THUNDERSTORM DEVELOPMENT... AND WIND PROFILES WILL SUPPORT
ROTATING UPDRAFTS...PARTICULARLY WITHIN THE MODERATE RISK AREA.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT MONDAY MAY 20.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
STRONG WINDS...LOW HUMIDITIES AND WARM TEMPERATURES WILL CAUSE VERY
HIGH TO EXTREME FIRE DANGER FOR PARTS OF THE AREA. A RED FLAG
WARNING IS IN EFFECT. PLEASE REFER TO THE LATEST VERSION OF THIS
PRODUCT FOR MORE INFORMATION.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
THUNDERSTORM OUTLOOK...
STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AGAIN ON MONDAY AND
TUESDAY...MAINLY ACROSS THE EASTERN TWO THIRDS OF OKLAHOMA. THERE
WILL BE AT LEAST A SLIGHT CHANCE OF THUNDERSTORMS EACH DAY FROM
WEDNESDAY THROUGH SATURDAY.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
MONDAY.In the hours before
Local storm report, May 19, 5:07 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
507 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM HAIL 2 S NEWCASTLE 35.22N 97.60W
05/19/2013 E1.00 INCH MCCLAIN OK TRAINED SPOTTER
&&
JPIKELocal storm report, May 19, 5:16 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
516 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 5 W EDMOND 35.65N 97.57W
05/19/2013 E1.25 INCH OKLAHOMA OK PUBLIC
0513 PM TORNADO SE CARNEY 35.81N 97.02W
05/19/2013 LINCOLN OK BROADCAST MEDIA
VARIOUS MEDIA SOURCES
&&
JPIKELocal storm report, May 19, 5:20 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
520 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL BLANCHARD 35.15N 97.66W
05/19/2013 E0.25 INCH MCCLAIN OK CO-OP OBSERVER
COUNTY LINE RD AND HWY 62
&&
DWLocal storm report, May 19, 5:25 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORMAN OK
525 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL BLANCHARD 35.15N 97.66W
05/19/2013 E1.25 INCH MCCLAIN OK CO-OP OBSERVER
COUNTY LINE RD AND HWY 62
&&
DWLocal storm report, May 19, 5:27 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
527 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0526 PM HAIL 2 N NORMAN 35.25N 97.44W
05/19/2013 E1.50 INCH CLEVELAND OK BROADCAST MEDIA
NEAR MAX WESTHEIMER AIRPORT. FROM KFOR
&&
JPIKELocal storm report, May 19, 5:28 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
528 PM CDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM HAIL 3 WNW NORMAN 35.24N 97.49W
05/19/2013 E1.25 INCH CLEVELAND OK PUBLIC
36TH NW AND ROCK CREEK RD
&&
DWThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:00 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Harmon, Jackson | 45 min |
| May 18, 7:26 PM CDT | Areal Flood Advisory | OUN | Jackson, Kiowa, Washita | 3 hr |
| May 18, 7:29 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Greer, Kiowa, Washita | 46 min |
| May 18, 7:53 PM CDT | Special Weather Statement | OUN | Canadian | 37 min |
| May 18, 7:56 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 49 min |
| May 18, 8:02 PM CDT | Severe Thunderstorm Warning | OUN | Greer, Harmon, Jackson | 43 min |
| May 18, 8:12 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa, Washita | 48 min |
| May 18, 8:15 PM CDT | Special Weather Statement | OUN | Custer | 15 min |
| May 18, 8:22 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher | 38 min |
| May 18, 8:31 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 29 min |
| May 18, 8:39 PM CDT | Special Weather Statement | OUN | Alfalfa, Dewey, Garfield, Grant, Major, Woods and 1 more | 51 min |
| May 18, 8:43 PM CDT | Severe Thunderstorm Warning | OUN | Jackson, Tillman | 47 min |
| May 18, 8:49 PM CDT | High Wind Warning | OUN | Alfalfa, Dewey, Garfield, Grant, Kay, Major and 2 more | 3 hr |
| May 18, 8:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Jackson, Kiowa, Tillman | 34 min |
| May 18, 9:02 PM CDT | Flash Flood Warning | OUN | Kiowa | 3 hr |
| May 18, 9:05 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Cleveland, Grady, McClain, Oklahoma | 40 min |
| May 18, 9:31 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Jackson, Kiowa, Tillman and 1 more | 44 min |
| May 18, 11:04 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 41 min |
| May 18, 11:08 PM CDT | Special Weather Statement | OUN | Lincoln, Pottawatomie, Seminole | 37 min |
| May 18, 11:15 PM CDT | Severe Thunderstorm Warning | OUN | Hughes, Pottawatomie, Seminole | 45 min |
| May 18, 11:35 PM CDT | Special Weather Statement | OUN | Major | 25 min |
| May 18, 11:43 PM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 47 min |
| May 19, 12:07 AM CDT | Special Weather Statement | OUN | Hughes, Seminole | 23 min |
| May 19, 12:29 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Major, Woodward | 46 min |
| May 19, 12:33 AM CDT | Special Weather Statement | OUN | Blaine | 27 min |
| May 19, 1:11 AM CDT | Special Weather Statement | OUN | Garfield, Major | 64 min |
| May 19, 2:12 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Noble | 33 min |
| May 19, 4:20 AM CDT | Red Flag Warning | OUN | Harmon, Jackson, Tillman | 17 hr |
| May 19, 2:31 PM CDT | Special Weather Statement | OUN | Woods | 29 min |
| May 19, 2:48 PM CDT | Special Weather Statement | OUN | Canadian | 27 min |
| May 19, 3:00 PM CDT | Special Weather Statement | OUN | Woods | 30 min |
| May 19, 3:17 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 43 min |
| May 19, 3:19 PM CDT | Special Weather Statement | OUN | Canadian | 26 min |
| May 19, 3:21 PM CDT | Special Weather Statement | OUN | Harper | 24 min |
| May 19, 3:25 PM CDT | Severe Thunderstorm Warning | OUN | Grant | 35 min |
| May 19, 3:31 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Kingfisher, Logan, Oklahoma | 44 min |
| May 19, 3:40 PM CDT | Severe Thunderstorm Warning | OUN | Harper, Woods | 50 min |
| May 19, 3:42 PM CDT | Tornado Warning | OUN | Canadian, Logan, Oklahoma | 33 min |
| May 19, 3:54 PM CDT | Special Weather Statement | OUN | Grady | 36 min |
| May 19, 4:00 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant | 45 min |
| May 19, 4:07 PM CDT | Severe Thunderstorm Warning | OUN | Woods, Woodward | 53 min |
| May 19, 4:11 PM CDT | Tornado Warning | OUN | Oklahoma | 34 min |
| May 19, 4:16 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 44 min |
| May 19, 4:33 PM CDT | Severe Thunderstorm Warning | OUN | Logan | 27 min |
| May 19, 4:36 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 39 min |
| May 19, 4:43 PM CDT | Tornado Warning | OUN | Lincoln, Oklahoma | 32 min |
| May 19, 4:50 PM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Woods | 40 min |
| May 19, 4:51 PM CDT | Severe Thunderstorm Warning | OUN | Oklahoma | 39 min |
| May 19, 4:57 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 63 min |
| May 19, 4:58 PM CDT | Tornado Warning | OUN | Lincoln | 32 min |
| May 19, 5:12 PM CDT | Severe Thunderstorm Warning | OUN | Grant, Kay | 48 min |
| May 19, 5:21 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 24 min |
| May 19, 5:40 PM CDT | Tornado Warning | OUN | Cleveland, McClain | 35 min |
| May 19, 6:00 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 45 min |
| May 19, 6:01 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 44 min |
| May 19, 6:03 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 42 min |
| May 19, 6:08 PM CDT | Tornado Warning | OUN | Lincoln | 37 min |
| May 19, 6:17 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Lincoln, Oklahoma, Pottawatomie | 43 min |
| May 19, 6:29 PM CDT | Tornado Warning | OUN | Pottawatomie | 46 min |
| May 19, 6:42 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Payne | 18 min |
| May 19, 6:45 PM CDT | Severe Thunderstorm Warning | OUN | Lincoln, Pottawatomie | 45 min |
| May 19, 6:59 PM CDT | Tornado Warning | OUN | Lincoln, Pottawatomie | 31 min |
Nearby
Tornado Warnings in Oklahoma, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.